# SDR AALA201610289009

- Difficulty date: October 26, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,306 hours, 11,056 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

NR 1 OVEN IN AFT GALLEY BECAME UNCONTROLLABLE HOT, PULLED CIRCUIT BREAKER AND HEAT SUBSIDED. MAINTENANCE REPLACED THE OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECKED IAW AMM 25-35-19.
